# SDR DHL2005802011

- Difficulty date: November 23, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM LIGHT INOP.  REMOVED AND REPLACED EMER LIGHTS DISARM BULB. OPS CHECK OK IAW MM 33-50-0. P/N 313.
